MathSciNet Relay Station
MathSciNet bibliographic data
MR1505161 Contributed Item
Lucas, Edouard Theorie des Fonctions Numeriques Simplement Periodiques. (French) Amer. J. Math. 1 (1878), no. 2, 184–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement